Vol. 75, No. 1, 1978

Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
A simple proof of the existence of modular automorphisms in approximately finite-dimensional von Neumann algebras

Roberto Longo

Vol. 75 (1978), No. 1, 199–205
Abstract

An elementary direct proof of Tomita-Takesaki Theorem for an AFD von Neumann Algebra.

Mathematical Subject Classification 2000
Primary: 46L10
Milestones
Received: 20 April 1977
Published: 1 March 1978
Authors
Roberto Longo